It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


When you begin an SSRI which Zoloft is, you can have many side effects for the first while. As far as the knot in your throat, that is quite common in those with anxiety. I had that 'knot' feeling for almost two years and then one day it disappeared, not sure why. While I was on Zoloft I had a few instances where people commented on my large pupils, I am not sure if it is due to the Zoloft, maybe someone else will know more. If you feel you need to take the Zoloft then I would stick it out for a while. It can take anywhere from 2-6 weeks to take effect. You are on 25mg which is a pretty low dose, give it some time.
Thats said, you can quit taking it cold turkey(your Dr may even tell you to do it this way) however most people who have quit taking Zoloft or other SSRI's say withdrawl is severe, so you may want to start by taking it every 2nd day and then every 3rd day for a few weeks. I have never weaned off Zoloft, I was switched directly to Paxil with no weaning. So far(knock on wood) no weird side effects.
When in doubt, ask your Dr or pharmacist.
Good luck.





All times are GMT -7. The time now is 06:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!